# SDR DALA2020092103125

- Difficulty date: September 17, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N807DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31921
- Aircraft time: 23,232 hours, 8,565 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Outlet
- Condition: Odor
- Location: Seats 26-27f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AN ELECTRICAL SMELL OCURRED AT ROWS 26 AND 27.  SMELL WENT AWAY AFTER TURNING OFF PED POWER.  R & R POWER OUTLET UNIT AT SEAT 26F AND 27F AS PRECAUTIONARY, PER B737 AMM 23-83.  OPS CKS GOOD.
